Compare to Tylenol Arthritis Pain active ingredient. - Member's Mark - Arthritis Pain Reliever, Extended Release, Acetaminophen 650 mg, 400 CapletsQ - NF Distributions

Compare to Tylenol Arthritis Pain active ingredient. – Member’s Mark – Arthritis Pain Reliever, Extended Release, Acetaminophen 650 mg, 400 CapletsQ

ASIN : B00BISO0LS

SKU : 802724

Description 

Member’s Mark Arthritis Pain Acetaminophen 650 mg is used for the temporary relief of minor pain caused by arthritis, backache, toothache, headache, muscular aches, and the common cold. Members Mark Arthritis Pain Acetaminophen also temporarily reduces fever. The active ingredient in each caplet is Acetaminophen USP, 650 mg. Members Mark Arthritis Acetaminophen Extended-Release caplets compares to Tylenol Arthritis 8-hour pain active ingredient and contains two 200 count bottles.

Category:
Shopping Cart

Thank you for your submission.

We appreciate your interest. Rest assured, we will promptly send an exclusive product list featuring the latest trending and promotional items for the month to your provided email address.

Exclusive Product List

Get the exclusive list of products and unlock E-commerce success with NF Distribution – your path to prosperity awaits.